MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).Other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after zeroing, the pressure value is not displayed when pressed.The pressure value is zero.The event occurred during set up.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
Correction-d9 - date returned to mfg-5/2/2024.One device was returned for evaluation.Visual inspection does not show any signs of physical damage.Product was functional tested and failed to meet specifications.Additional visual evaluation completed by dis-assembly of the two halves of the transducer housings internal assembly of the transducer, it was found to have incomplete solder application (cold solder joint) on one of the input impedance connections to the pc board allowing intermittent connection.The reported problem of pressure value is not displayed was replicated.Manufacturing assembly process for solder application caused the reported problem.Quality alert being issued to manufacturing department for awareness to reported problem.The device history review of the reported lot number found no non-conformities during the manufacturing process.

Brand Name
MEDEX LOGICAL TRANSDUCER MOUNTING PLATE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19119547
Report Number1526863-2024-00025
Device Sequence Number12819438
Product Code DRS
UDI-Device Identifier10351688502988
UDI-Public(01)10351688502988(17)331207(10)4450278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX960
Device Lot Number4450278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown